2016 COIL Conference Schedule

10th Anniversary COIL Conference Schedule at-a-Glance (Final)

A detailed program will also be provided at registration to our in-person attendees.

Monday

April 25, 2016 – CUNY Graduate Center

8:30 a.m. - 6:00 p.m.

Registration Desk Open

8:30 a.m. - 5:30 p.m.

Networking Nook Open (C-205)

9:30 a.m. - 11:30 a.m.

Opening Plenary Session: Welcome Remarks from CUNY Executive Vice Chancellor and University Provost Vita C. Rabinowitz – Jon Rubin Long Remarks – Keynote Address: Doreen Starke-Meyerring – Panel Discussion: Reflections

11:30 a.m. – 1:00 p.m.

Lunch Break

1:00 - 1:30 p.m.

Breakout Sessions A

1:30 - 2:00 p.m.

Networking Break

2:00 - 3:00 p.m.

Breakout Sessions B

3:00 - 3:30 p.m.

Networking Break

3:30 - 4:30 p.m.

Breakout Sessions C

4:30 - 5:00 p.m.

Networking Break

5:00 - 6:00 p.m.

Breakout Sessions D

6:00 - 8:00 p.m.

All Conference Reception (Drinks and hors d'oeuvres will be served)

 

Tuesday

April 26, 2016 – CUNY Graduate Center

8:00 a.m. - 6:00 p.m.

Registration Desk Open

8:00 a.m. - 4:30 p.m.

Networking Nook Open

8:30 - 10:00 a.m.

Meeting and Structured Partnering Event for Members of COIL's Nodal Network at SUNY and Global Partner Network

9:00 - 10:00 a.m.

Town Hall Meeting for Other Attendees - How to Support Growth of COIL Initiatives Across the USA and Abroad

10:00 - 10:30 a.m.

Networking Break

10:30 - 11:30 a.m.

Breakout Session E (60 minutes)

11:30 - 1:00 p.m.

Lunch Break

1:00 - 2:45 p.m.

Plenary Session: Remarks from SUNY Chancellor Nancy L. Zimpher – Keynote Address: Susan Buck Sutton – Remarks from Henry Shepherd (Stevens Initiative) – Panel Discussion: New Directions and Looking Ahead to the Next Decade

2:45 - 3:15p.m.

Networking Break

3:15 – 4:00 p.m.

Breakout Session F (45 minutes)

4:00 - 4:15 p.m.

Networking Break

4:15 - 4:45 p.m.

Breakout Session G (30 minutes)

4:45 - 5:00 p.m.

Networking Break

5:00 - 5:30 p.m.

Breakout Session H (30 minutes)

 


Back to Main Conference Page